# SDR SWAA2020060879394

- Difficulty date: May 19, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 54,791 hours, 32,417 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, WATER SERVICE PAN AFT STIFFENER IS CRACKED.  REMOVED AND REPLACED ACB WATER SERVICE PAN AFT STIFFENER IAW SRM 51-40-02 AND AIPC 52-49-00-02.
